MAUDE Adverse Event Report: DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED

DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED
Model Number 2841
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the traction machine "will pull or release rope without any warning".The event reportedly occurred while testing the machine; there was no patient involvement.
 
Additional Manufacturer Narrative
The device is not available for evaluation.If the device becomes available as such, a follow-up report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device was returned for evaluation.We could not replicate the rope pulling too hard or feeding out on its own; the safety risk could not be confirmed.The device passed all functional testing but would not return all the way to zero pounds; it went down to 4 pounds.This would not have contributed to the incident or have been a safety risk as it still returned to the range where the rope could release.The motor control circuit board was replaced and the device was calibrated.The spring was replaced because the rope would not retract all the way into the device.This would not have contributed to the event.

Brand Name
TRITON DTS PKG US STD
Common Device Name
EQUIPMENT, TRACTION, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8245034
Report Number9616086-2019-00004
Device Sequence Number19383857
Product Code ITH
UDI-Device Identifier00888912022170
UDI-Public00888912022170
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer12/26/2018
02/14/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date01/14/2019
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1